Article

Proceedings of the Indian Academy of Sciences - Section A

, Volume 78, Issue 3, pp 89-99

First online:

A central limit theorem for independent summands with infinite variances

  • Z. GovindarajuluAffiliated withUniversity of Kentucky

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

A central limit theorem for independent summands having variances tending to infinity at a certain rate is obtained. This result is extended to the cases where the sample size is random and where the random variables are vector-valued.